# SDR USAASB04028

- Difficulty date: March 11, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT ON BULLNOSE AT SEAT ROW 6, RIGHT SIDE INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT D2912 AND REPLACED BLOWN FUSE, P/N 21031-0005, IN POWER SUPPLY M1135.  OPERATIONAL CHECK GOOD.  (M)
